MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIFE2000; CONTINUOUS, VENTILATOR, HOME USE

BAXTER HEALTHCARE CORPORATION LIFE2000; CONTINUOUS, VENTILATOR, HOME USE
Model Number BT-20-0002
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/25/2023
Type of Reportable Event Death
Event or Problem Description
It was reported a patient allegedly passed away while using a life2000 ventilator.Reportedly while hospitalized the device ¿either stopped running or ran only intermittently¿ while the patient was connected to the device.It was reported the patient was connected to the device at the time of passing.Per the death certificate the cause of death listed was listed as ¿acute-on-chronic respiratory failure¿ and ¿anoxic brain injury due to pre-hospital cardiac arrest.¿ baxter¿s investigation is ongoing into the sequence of events from the patient¿s initiation of life 2000 therapy to the patient¿s death, including any servicing/maintenance performed on the associated life 2000 device.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: the device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LIFE2000
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, SKANEATELES
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23647138
Report Number1316463-2025-01002
Device Sequence Number4903431
Product Code NOU
UDI-Device Identifier00887761978201
UDI-Public(01)00887761978201
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBT-20-0002
Device Catalogue NumberBT-20-0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age56 YR
Patient SexMale